Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What can be elevated moles on scrotum ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2382 Questions
i have new moles on my scrotum. both the right side as well as the left. they have been there for maybe a little over one month. they are in small groups. raised off of the skin, and dark brown in color. i also have a lump or almost like a third ball that is attached to my right one. i am in the military and been deployed twice. i am scared that this is cancer. can the two be related and what is it? in your opinion.
Posted Tue, 8 May 2012 in Men Sexual Problems
Answered by Dr. Robert Galamaga 36 minutes later
Thanks for submitting your question.

Your question is a good one and I will try to provide you with some information and recommendations regarding what is going on.

From what you report there are a couple things which you need to be concerned about. I really think you're going to need to see your doctor to follow up on this however.

The first consideration would be that these moles which you describe might represent a viral infection called human papilloma virus. These create small warts which can sometimes look like moles.

The other consideration with what you can seal near the testicle would be that you could have a small cyst or possibly something else which obviously needs to be evaluated.

Again I really think you need to see your doctor for a focused examination. You will also need to probably be referred for an ultrasound just to make sure that this is what I think it is which is most likely a cyst or hydrocele. Try not to worry for the time being however and see your doctor as I have recommended.

Thank you again for submitting your question. I hope you found my answer to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor